Skip to Content

What happens when a 15 yr old female takes too many Nytols to presumably help her sleep each night?

Responses (3)

Stephen Treloar 20 Apr 2016

I have no idea if one can build up a resistance to an antihistamine but it is recommended that it not be used for more than 2 weeks continuously. https://www.drugs.com/cdi/nytol.html

smileyhappy 20 Apr 2016

Time to see the doctor before she gets into trouble! The doctor will try to see what is causing this and give suggestions!

Smileyhappy

Delila 22 Apr 2016

Hi, it is possible to build up a tolerance to Diphenhydramine (assuming she is taking the 'original' Nytol), and the problem is, that as well as helping you to sleep, some people can get pleasurable effects from this medication, hence taking it more often and at higher doses than recommended. Also users of this will need to keep increasing the dose to get the same required effect. I think it may be an idea to speak to a doctor about your concerns and follow their recommendations...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions